Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Eylem Z. Yildiz, Assistant Research Professorof Mathematics

Eylem Z. Yildiz
Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  http://www.eylemyildiz.com

Teaching (Spring 2021):

  • MATH 222.01, ADV MULTIVARIABLE CALCULUS Synopsis
    Online ON, MW 10:15 AM-11:30 AM
  • MATH 222.02, ADV MULTIVARIABLE CALCULUS Synopsis
    Online ON, MW 08:30 AM-09:45 AM
Education:

Ph.D.Michigan State University2019
Recent Publications

  1. Yildiz, EZ; Akbulut, S, Knot concordances in S1×S^2 and exotic smooth 4-manifolds, Journal of Gökova Geometry Topology, vol. 13 (2019), pp. 41-52, GGT  [abs]
  2. Yildiz, E, A note on knot concordance, Algebraic & Geometric Topology, vol. 18 no. 5 (August, 2018), pp. 3119-3128, Mathematical Sciences Publishers [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320